# SDR USAA051043

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LT MOUNT LUGS, AFT FACE CORRODED.  REMOVED CORROSION, FABRICATED & INSTALLED BUSHINGS IAW BOEING DWGS 69-72039 & 65-52274   DEFECT SIZE: 1 X 2 INCH AREA.
